Nonorientable maximal surfaces in the lorentz-minkowski 3-space

Shoichi Fujimori, Francisco J. López

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

The geometry and topology of complete nonorientable maximal surfaces with lightlike singularities in the Lorentz-Minkowski 3-space are studied. Some topological congruence formulae for surfaces of this kind are obtained. As a consequence, some existence and uniqueness results for maximal Möbius strips and maximal Klein bottles with one end are proved.

Original languageEnglish
Pages (from-to)311-328
Number of pages18
JournalTohoku Mathematical Journal
Volume62
Issue number3
DOIs
Publication statusPublished - Sep 1 2010

Keywords

  • Maximal surface
  • Nonorientable surface

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Nonorientable maximal surfaces in the lorentz-minkowski 3-space'. Together they form a unique fingerprint.

  • Cite this